Alert archive / Florida / River Flood Warnings in 2021

River Flood Warning 53, NWS Jacksonville, FL

September 1, 2021Columbia County, Gilchrist County, Florida

NWS Jacksonville, FL issued this river flood warning at Sep 1, 2021, 10:58 AM EDT for Columbia County, Gilchrist County, Florida. It was in force for 70 hr.

The area

The outline as issued.

The facts

Issued
Sep 1, 2021, 10:58 AM EDT (14:58 UTC)
Expired
Sep 4, 2021, 9:00 AM EDT
In force
70 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Columbia County, FL, Gilchrist County, FL

The radar

The Moody AFB radar (KVAX), 117 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Santa Fe River near Fort White (in NAVD88) (FWHF1). The gauge peaked at 3.11 ft at Sep 1, 2021, 11:00 AM EDT.

actionminormoderate102009/0109/0209/0309/0409/05
Action stage
22 ft
Minor stage
23 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02322500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

250 
WGUS42 KJAX 011458
FLWJAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jacksonville FL
1058 AM EDT Wed Sep 1 2021

...The National Weather Service in Jacksonville FL has issued a 
Flood Warning for the following rivers in Florida...

  Santa Fe River At Fort White affecting Gilchrist and Columbia 
  Counties.

Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

&&


FLC023-041-021500-
/O.NEW.KJAX.FL.W.0053.210901T1458Z-210904T0000Z/
/FWHF1.1.ER.000000T0000Z.210830T1515Z.210903T1800Z.NO/
1058 AM EDT Wed Sep 1 2021

The National Weather Service in Jacksonville has issued a

* Flood Warning for
  the Santa Fe River At Fort White.
* From this morning to Friday evening.
* At 9:45 AM EDT Wednesday the stage was 23.2 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early 
  Friday afternoon and continue falling to 22.7 feet Wednesday 
  morning.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due 
  to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins 
  enforcement of a no wake zone on the Santa Fe River from the 
  centerline of the US 27 Bridge downstream to one-half mile 
  upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as 
  basement areas underneath homes on stilts is likely.


&&

LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
      2982 8271 2990 8279

$$

CHANEY
6 follow-up statements
392 
WGUS82 KJAX 020156
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
956 PM EDT Wed Sep 1 2021

...The Flood Warning continues for the following rivers in Florida...

  Santa Fe River At Fort White affecting Gilchrist and Columbia 
  Counties.

  Santa Fe River At Three Rivers Estates affecting Gilchrist, 
  Columbia and Suwannee Counties.

Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

&&


FLC023-041-030200-
/O.CON.KJAX.FL.W.0053.000000T0000Z-210904T0000Z/
/FWHF1.1.ER.000000T0000Z.210830T1515Z.210903T1800Z.NO/
956 PM EDT Wed Sep 1 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santa Fe River At Fort White.
* Until Friday evening.
* At 8:45 PM EDT Wednesday the stage was 23.1 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early 
  Friday afternoon and continue falling to 22.6 feet Wednesday 
  evening.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due 
  to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins 
  enforcement of a no wake zone on the Santa Fe River from the 
  centerline of the US 27 Bridge downstream to one-half mile 
  upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as 
  basement areas underneath homes on stilts is likely.


&&

LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
      2982 8271 2990 8279

$$

FLC023-041-121-030200-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.210710T1851Z.210815T0900Z.000000T0000Z.NO/
956 PM EDT Wed Sep 1 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 8:00 PM EDT Wednesday the stage was 20.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 19.3 feet Wednesday 
  evening.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe 
  Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins 
  enforcement of a no wake zone on the Santa Fe River from the 
  unnamed island 1.5 miles downstream of the Wilson's Spring Boat 
  Ramp to the confluence with the Suwannee River and on the 
  Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of 
  residences on Santa Fe Road in Columbia County and on River Run 
  Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in 
  Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission 
  expands the no wake zone restriction further upstream on the Santa 
  Fe River from the unnamed island 1.5 miles downstream on the 
  Wilson's Spring Boat Ramp to one-half mile upstream of the State 
  Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of 
  residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the 
  Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW 
  Riverside Avenue becomes restricted in Columbia. Flooding begins 
  on Santa Fe and Wilson Springs Road.
* Impact...At 21.0 feet, Homes are surrounded on River Run Road in 
  Suwannee County. Structures flood along Santa Fe Road west of 
  Idaho Parkway in Columbia County.
* Impact...At 22.0 feet, River Run Road at 29th loop floods in 
  Suwannee County. Santa Fe Road in Columbia County is inaccessible.


&&

LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
      2996 8279 2993 8276

$$

ZIBURA
173 
WGUS82 KJAX 021353
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
953 AM EDT Thu Sep 2 2021

...The Flood Warning is extended for the following rivers in 
Florida...

  Santa Fe River At Fort White affecting Gilchrist and Columbia 
  Counties.

...The Flood Warning continues for the following rivers in Florida...

  Santa Fe River At Three Rivers Estates affecting Gilchrist, 
  Columbia and Suwannee Counties.

Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

&&


FLC023-041-031400-
/O.EXT.KJAX.FL.W.0053.000000T0000Z-210905T1200Z/
/FWHF1.1.ER.210905T0600Z.000000T0000Z.210905T0600Z.NO/
953 AM EDT Thu Sep 2 2021

...The Flood Warning is now in effect until Sunday morning...

The Flood Warning continues for
  the Santa Fe River At Fort White.
* Until Sunday morning.
* At 8:45 AM EDT Thursday the stage was 23.1 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall to 23.0 feet and then begin rising 
  this afternoon. It will then rise again to 23.1 feet tomorrow 
  morning. It will fall below flood stage Saturday morning to 22.9 
  feet and then begin rising Saturday evening. It will then rise 
  again to 23.0 feet early Sunday morning. It will fall again but 
  remain above flood stage.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due 
  to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins 
  enforcement of a no wake zone on the Santa Fe River from the 
  centerline of the US 27 Bridge downstream to one-half mile 
  upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as 
  basement areas underneath homes on stilts is likely.


&&

LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
      2982 8271 2990 8279

$$

FLC023-041-121-031400-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.210710T1851Z.210815T0900Z.000000T0000Z.NO/
953 AM EDT Thu Sep 2 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 8:00 AM EDT Thursday the stage was 20.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain steady above flood 
  stage at 20.1 feet.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe 
  Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins 
  enforcement of a no wake zone on the Santa Fe River from the 
  unnamed island 1.5 miles downstream of the Wilson's Spring Boat 
  Ramp to the confluence with the Suwannee River and on the 
  Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of 
  residences on Santa Fe Road in Columbia County and on River Run 
  Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in 
  Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission 
  expands the no wake zone restriction further upstream on the Santa 
  Fe River from the unnamed island 1.5 miles downstream on the 
  Wilson's Spring Boat Ramp to one-half mile upstream of the State 
  Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of 
  residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the 
  Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW 
  Riverside Avenue becomes restricted in Columbia. Flooding begins 
  on Santa Fe and Wilson Springs Road.
* Impact...At 21.0 feet, Homes are surrounded on River Run Road in 
  Suwannee County. Structures flood along Santa Fe Road west of 
  Idaho Parkway in Columbia County.
* Impact...At 22.0 feet, River Run Road at 29th loop floods in 
  Suwannee County. Santa Fe Road in Columbia County is inaccessible.


&&

LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
      2996 8279 2993 8276

$$

DD
940 
WGUS82 KJAX 030123
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
923 PM EDT Thu Sep 2 2021

...The Flood Warning continues for the following rivers in Florida...

  Santa Fe River At Fort White affecting Gilchrist and Columbia 
  Counties.

  Santa Fe River At Three Rivers Estates affecting Gilchrist, 
  Columbia and Suwannee Counties.

Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

&&


FLC023-041-040130-
/O.CON.KJAX.FL.W.0053.000000T0000Z-210905T1200Z/
/FWHF1.1.ER.210905T0600Z.000000T0000Z.210905T0600Z.NO/
923 PM EDT Thu Sep 2 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santa Fe River At Fort White.
* Until Sunday morning.
* At 8:45 PM EDT Thursday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will rise to 23.1 feet tomorrow morning. It 
  will then fall below flood stage Saturday morning to 22.9 feet and 
  begin rising again Saturday evening. It will rise to 23.0 feet 
  early Sunday morning. It will then fall again but remain above 
  flood stage.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due 
  to boat wash.


&&

LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
      2982 8271 2990 8279

$$

FLC023-041-121-040130-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.210710T1851Z.210815T0900Z.000000T0000Z.NO/
923 PM EDT Thu Sep 2 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 7:00 PM EDT Thursday the stage was 20.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.1 feet 
  just after midnight tonight.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW 
  Riverside Avenue becomes restricted in Columbia. Flooding begins 
  on Santa Fe and Wilson Springs Road.


&&

LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
      2996 8279 2993 8276

$$

NGUYEN
663 
WGUS82 KJAX 031306
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
906 AM EDT Fri Sep 3 2021

...The Flood Warning is extended for the following rivers in 
Florida...

  Santa Fe River At Fort White affecting Gilchrist and Columbia 
  Counties.

...The Flood Warning continues for the following rivers in Florida...

  Santa Fe River At Three Rivers Estates affecting Gilchrist, 
  Columbia and Suwannee Counties.

Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

&&


FLC023-041-041315-
/O.EXT.KJAX.FL.W.0053.000000T0000Z-210906T0600Z/
/FWHF1.1.ER.210903T1030Z.000000T0000Z.210906T0000Z.NO/
906 AM EDT Fri Sep 3 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Santa Fe River At Fort White.
* Until early Monday morning.
* At 8:45 AM EDT Friday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 23.0 feet. It will then fall below flood 
  stage Sunday evening.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due 
  to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins 
  enforcement of a no wake zone on the Santa Fe River from the 
  centerline of the US 27 Bridge downstream to one-half mile 
  upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as 
  basement areas underneath homes on stilts is likely.


&&

LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
      2982 8271 2990 8279

$$

FLC023-041-121-041315-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.210710T1851Z.210815T0900Z.000000T0000Z.NO/
906 AM EDT Fri Sep 3 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 7:00 AM EDT Friday the stage was 20.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 18.5 feet Friday 
  morning.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe 
  Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins 
  enforcement of a no wake zone on the Santa Fe River from the 
  unnamed island 1.5 miles downstream of the Wilson's Spring Boat 
  Ramp to the confluence with the Suwannee River and on the 
  Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of 
  residences on Santa Fe Road in Columbia County and on River Run 
  Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in 
  Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission 
  expands the no wake zone restriction further upstream on the Santa 
  Fe River from the unnamed island 1.5 miles downstream on the 
  Wilson's Spring Boat Ramp to one-half mile upstream of the State 
  Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of 
  residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the 
  Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW 
  Riverside Avenue becomes restricted in Columbia. Flooding begins 
  on Santa Fe and Wilson Springs Road.
* Impact...At 21.0 feet, Homes are surrounded on River Run Road in 
  Suwannee County. Structures flood along Santa Fe Road west of 
  Idaho Parkway in Columbia County.


&&

LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
      2996 8279 2993 8276

$$

DD
643 
WGUS82 KJAX 040136
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
936 PM EDT Fri Sep 3 2021

...The Flood Warning continues for the following rivers in Florida...

  Santa Fe River At Fort White affecting Gilchrist and Columbia 
  Counties.

  Santa Fe River At Three Rivers Estates affecting Gilchrist, 
  Columbia and Suwannee Counties.

Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

&&


FLC023-041-050145-
/O.CON.KJAX.FL.W.0053.000000T0000Z-210906T0600Z/
/FWHF1.1.ER.210903T1030Z.000000T0000Z.210906T0000Z.NO/
936 PM EDT Fri Sep 3 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santa Fe River At Fort White.
* Until early Monday morning.
* At 8:45 AM EDT Friday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 23.0 feet this afternoon. It will then 
  fall below flood stage Sunday evening.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due 
  to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins 
  enforcement of a no wake zone on the Santa Fe River from the 
  centerline of the US 27 Bridge downstream to one-half mile 
  upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as 
  basement areas underneath homes on stilts is likely.


&&

LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
      2982 8271 2990 8279

$$

FLC023-041-121-050145-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.210710T1851Z.210815T0900Z.000000T0000Z.NO/
936 PM EDT Fri Sep 3 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 7:00 AM EDT Friday the stage was 20.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 18.5 feet Friday 
  morning.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe 
  Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins 
  enforcement of a no wake zone on the Santa Fe River from the 
  unnamed island 1.5 miles downstream of the Wilson's Spring Boat 
  Ramp to the confluence with the Suwannee River and on the 
  Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of 
  residences on Santa Fe Road in Columbia County and on River Run 
  Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in 
  Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission 
  expands the no wake zone restriction further upstream on the Santa 
  Fe River from the unnamed island 1.5 miles downstream on the 
  Wilson's Spring Boat Ramp to one-half mile upstream of the State 
  Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of 
  residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the 
  Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW 
  Riverside Avenue becomes restricted in Columbia. Flooding begins 
  on Santa Fe and Wilson Springs Road.
* Impact...At 21.0 feet, Homes are surrounded on River Run Road in 
  Suwannee County. Structures flood along Santa Fe Road west of 
  Idaho Parkway in Columbia County.


&&

LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
      2996 8279 2993 8276

$$

CHANEY
654 
WGUS82 KJAX 041300
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
900 AM EDT Sat Sep 4 2021

...The Flood Warning is cancelled for the following rivers in 
Florida...

  Santa Fe River At Fort White affecting Gilchrist and Columbia 
  Counties.

...The Flood Warning continues for the following rivers in Florida...

  Santa Fe River At Three Rivers Estates affecting Gilchrist, 
  Columbia and Suwannee Counties.

Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

&&


FLC023-041-041400-
/O.CAN.KJAX.FL.W.0053.000000T0000Z-210904T1300Z/
/FWHF1.1.ER.210903T1030Z.000000T0000Z.210906T0000Z.NO/
900 AM EDT Sat Sep 4 2021

...The Flood Warning for the Santa Fe River At Fort White has been 
cancelled...

The Flood Warning is cancelled for
  the Santa Fe River At Fort White.
* At 8:45 AM EDT Saturday the stage was 22.9 feet.
* Flood stage is 23.0 feet.
* Forecast...The river is expected to rise to a crest of 22.9 feet 
  this afternoon.


&&

LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
      2982 8271 2990 8279

$$

FLC023-041-121-051300-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.000000T0000Z.210902T1400Z.000000T0000Z.NO/
900 AM EDT Sat Sep 4 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 7:00 AM EDT Saturday the stage was 19.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.8 feet 
  this afternoon.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe 
  Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins 
  enforcement of a no wake zone on the Santa Fe River from the 
  unnamed island 1.5 miles downstream of the Wilson's Spring Boat 
  Ramp to the confluence with the Suwannee River and on the 
  Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of 
  residences on Santa Fe Road in Columbia County and on River Run 
  Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in 
  Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission 
  expands the no wake zone restriction further upstream on the Santa 
  Fe River from the unnamed island 1.5 miles downstream on the 
  Wilson's Spring Boat Ramp to one-half mile upstream of the State 
  Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of 
  residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the 
  Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW 
  Riverside Avenue becomes restricted in Columbia. Flooding begins 
  on Santa Fe and Wilson Springs Road.
* Impact...At 21.0 feet, Homes are surrounded on River Run Road in 
  Suwannee County. Structures flood along Santa Fe Road west of 
  Idaho Parkway in Columbia County.


&&

LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
      2996 8279 2993 8276

$$

SANDRIK

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Sep 1, 9:27 AM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Sep 1, 9:27 AM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
927 AM EDT Wed Sep 1 2021

.UPDATE...

Several rounds of precipitation to affect the region Today. The
area currently moving across NE FL, is in response to an upper
wave moving across FL, in a moist southwest flow from the Gulf,
ahead of an approaching cold front. This area will slowly move
southeast of area and dissipate through this afternoon.

Short term models are consistent in developing a line of
convection near the Interstate 10 corridor in a prefrontal
convergence zone. There will likely be a differential heating
boundary in this area as well to aid in convective development,
due to cloud and rain coverage across NE FL this morning, versus
sunshine over SE GA.

Another line of convection expected to develop over inland SE GA
early this evening just ahead of the cold front. By the time the
front reaches this area, the airmass will have had a chance to
destabilize due to diurnal heating.

A range of temperatures expected Today due to difference in cloud
and rainfall coverage, with highs around 90 over SE GA, and lower
to mid 80s for NE FL.

&&

.PREV DISCUSSION [707 AM EDT]...

.SHORT TERM [Thursday and Friday]...

A cold front will be sliding into northeast FL around daybreak
Thursday as motionless surface trough bisects across central FL.
The cold front will pool moisture along it, re-saturating the mid
levels as it shifts southward. Convergent flow into these
boundaries will be the primary focus for thunderstorm development
through Thursday. The cold front will continue southward through
Thursday into Friday before stalling across north-central FL.
Prevailing low-level flow will become northeasterly Friday as high
pressure builds in behind the front, promoting the Atlantic sea
breeze Friday afternoon. Went with the conservative approach and
left chances for diurnal thunderstorms across northeast FL for
Friday. Temperatures will be near normal on Thursday. Despite the
cool fronts arrival, temps will remain in the upper 80s to near 90
inland and in the mid to upper 80s at the coast and into the I-95
corridor.

.LONG TERM LONG TERM [Saturday through Wednesday]...

A diffuse frontal zone will sag further to the south into central
FL on Saturday allowing northeasterly flow to dominate the entire
area. Airmass isn't likely to be completely wrung out like
previous runs indicated, so there will be diurnal thunderstorm
chances each afternoon through the weekend across northeast FL.
Stable, drier more likely to keep convection in check across
southeast GA through the weekend. Surface high pressure will
become establish in the Atlantic to the east early next week as
northwesterly flow aloft continues. Increasing moisture is
expected by Tuesday or Wednesday as flow veers to the southwest
ahead of the next frontal system. Temperatures will trend back
into the lower 90s next week with the veering flow.

.AVIATION...
[Through 12Z Thursday]

A round of numerous showers and embedded t-storms will move west
to east across northeast FL this morning, with the bulk of the
heavier precip, with associated lowered vsby/ceilings, exiting to
the east of the northeast FL TAFs by about 17Z-18Z. Thus, expect
MVFR ceilings and IFR vsby at times at all northeast FL TAF sites
through about 16Z-17Z time frame with lesser impacts northward at
KSSI. Lowest vsby and ceilings look to be at KGNV and KSGJ
through mid to late morning. For KJAX, KCRG, and KVQQ will see
precip but not as widespread as further south. For the afternoon
hours, more scattered to possibly isolated nature to the showers
and storms but KGNV will still have the best chance of seeing
showers and storms until late afternoon. Improving conditions for
the terminals tonight with possible lingering isolated convection
after 00Z closest to KGNV and KSSI. Sfc winds mainly south-
southwest to southwest increasing to 10-15 kt with gusts near 25
kt, with potential higher gusts in storm activity.

.MARINE...A trough axis trailing from the remnants of Ida will
lay across the waters this afternoon, being the focus for
thunderstorm activity today. Gradients have tightened between the
remnant low to the north and surface high pressure to the south.
Offshore winds between 20-25 knots will continue through the early
evening before waning. Due to the early onset of the winds, the
Small Craft Advisory is now in effect. Cold front will slide into
the waters on Friday and gradually sag south through the weekend.
Northeasterly winds around 10-15 knots are likely behind the front
on Friday with lighter wind speeds through the weekend. Winds
will veer southerly ahead of the next frontal system next week.

Rip Currents: MODERATE risk of rip currents this afternoon with
surf increasing to 2-3 feet. Risk will become LOW with decreasing
surf on Thursday before increasing to MODERATE with northeasterly
winds on Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  90  72  91  69  89 /  20  20  40  10  10
SSI  90  75  89  75  87 /  30  10  50  20  20
JAX  87  74  90  74  88 /  60  20  60  30  30
SGJ  86  74  90  73  87 /  90  10  60  40  30
GNV  82  73  88  71  89 /  90  20  60  20  40
OCF  83  73  88  72  90 / 100  30  70  30  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 PM EDT this evening for Coastal
     waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM-Waters from Altamaha Sound GA to
     Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
     Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
     Augustine to Flagler Beach FL from 20 to 60 NM.

&&

In the hours before

Special weather statement, Sep 1, 10:18 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1018 AM EDT Wed Sep 1 2021

FLZ240-340-011500-
Central Marion FL-Western Marion FL-
1018 AM EDT Wed Sep 1 2021

...A strong thunderstorm will impact portions of southwestern Marion
County through 1100 AM EDT...

At 1017 AM EDT, Doppler radar was tracking a strong thunderstorm near
Rainbow Lakes Estates, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Rainbow Lakes Estates and Dunnellon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2896 8231 2897 8232 2899 8235 2902 8240
      2902 8242 2905 8247 2905 8249 2904 8250
      2904 8253 2906 8254 2917 8253 2911 8211
      2896 8205
TIME...MOT...LOC 1417Z 279DEG 16KT 2906 8242

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 10:18 AM EDTSpecial Weather StatementJAXMarion42 min

Nearby

River Flood Warnings in Florida, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.